# SDR CA120813001

- Difficulty date: July 27, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A135A
- System (JASC): 6120 · Propeller Controlling System
- Part: Controller
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THERE HAVE BEEN REPEAT EVENTS ON THIS PARTICULAR ACFT.  THERE HAVE BEEN REPEATED ADJUSTMENTS TO GET THE PROPELLER RPM TO REMAIN AT 1900 AND MANY TIMES THERE HAVE BEEN REPORTS FROM THE CREWS OF THE PROPELLER RPM INCREASING AND REPORTED SURGES DURING CLIMB AND DURING FLIGHT TRAINING.  TROUBLESHOOTING ONGOING.
